Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Trouble urinating on various meds?

Posted by Reggie BoStar on May 25, 2006, at 5:17:29

In reply to Re: Trouble urinating on various meds? Reggie BoStar, posted by Phillipa on May 24, 2006, at 19:19:41

> I have no idea how old you are but an enlarged protrate requires a doc to insert the catheter with a different type of cathether. Love Phillipa

Hi Phillipa,
I'm 55, so some enlargement of the prostate is "normal". The problem with the second catheter is that they used the standard hose the first time around and did not use the smaller one until the second try. Still, it hurt like hell and I made them take it out once my bladder was empty.

Today my Cymbalta dose goes from 30 to 60 mg/day. I'll soon find out if that's the problem. Thus far I don't have much to report on Flomax; it seems to help a little, but that could be a placebo effect. Fortunately I don't have to pay for the first batch, because it's a sample kit.

Take care,
Reggie BoStar


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Reggie BoStar thread:647258
URL: http://www.dr-bob.org/babble/20060525/msgs/648255.html